# SDR R61A201307180650

- Difficulty date: July 18, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 16,528 hours, 13,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604012
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND THE R2 EMERGENCY EVACUATION SLIDE MOUNTING HARDWARE CORRODED.  MX R & R CORRODED HARDWARE IAW  AMM 52-42-4, PN NAS6604012.  ACFT STILL REMAINS FOR COMPLETION OF CHECK.
